# SDR ZZDA2011875

- Difficulty date: October 17, 2011
- Submitted: October 18, 2011
- Operation: Air carrier
- Aircraft: N330AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 36399
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN ON THE LEFT OF THE R1 DOOR HAS BEEN TORN OFF.  INSTALLED EMERGENCY EXIT SIGN LENS COVER AT R1 DOOR REF:  AMM 33-51-01.  OK FOR SERVICE.
